# SDR UPS04843201

- Difficulty date: September 24, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM 33-50-01-2.
